Mankles and manbags

Journal of Fashion Marketing and Management

ISSN: 1361-2026

Publication date: 20 September 2011

Abstract

Citation

Hayes, S. (2011), "Mankles and manbags", Journal of Fashion Marketing and Management, Vol. 15 No. 4. https://doi.org/10.1108/jfmm.2011.28415daa.001

Download as .RIS

Publisher

:

Emerald Group Publishing Limited

Copyright © 2011, Emerald Group Publishing Limited

Please note you might not have access to this content

You may be able to access this content by login via Shibboleth, Open Athens or with your Emerald account.
If you would like to contact us about accessing this content, click the button and fill out the form.
To rent this content from Deepdyve, please click the button.